# SDR ASAA2019112081381

- Difficulty date: November 18, 2019
- Submitted: November 21, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 26,082 hours, 8,438 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15014
- Condition: Failed
- Location: Nr 2
- Part time: 26,086 hours, 8,439 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, WE STARTED ENGINE #2, NORMAL START INCLUDING START SWITCH MOVING TO OFF AT 56%, BUT THEN START VALVE OPEN LIGHT REMAINED ILLUMINATED AND FLASHED. WE PERFORMED QRH PROCEDURE, SHUTDOWN ENGINE, STARTED #1 AND TAXIIED TO GATE. START VALVE OPEN LIGHT FOR ENGINE #2 REMAINED ILLUMINATED. GROUNDED - YES. PERFORMED EEC BITE CHK IAW B737-900 AMM 73-21-00. NO FAULT NOTED. R&R #2 ENG START VALVE PER AMM 80-11-03. OPS CHK FAILED. NO APU PSI RISE AND C/B P6-2 (C4) POPPING. SWAPPED IN ANOTHER START VALVE PER AMM 80-11-03. NO START VALVE OPEN LIGHT. R&R #2 ENG START SWITCH REF AMM 80-11-00. OPS TEST PASSED. PERFORMED POWERPLANT TEST 1 FOR #2 ENG START VALVE. TEST PASSED. OPS CHK GOOD. LEAK CHK GOOD REF AMM 71-00-00 AND AMM 80-11-03. START LIGHT SWITCH OPERATES NORMALLY.
